# SDR CA130321008

- Difficulty date: March 13, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Snias AS350B2
- Aircraft time: 4,383 hours
- Engine: Lyc LTS101700D2
- System (JASC): 5302 · Rotorcraft Tail Boom
- Part: Skin
- Condition: Deformed
- Location: Tail Boom
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) FOUND A 2.5CM X 5CM SMOOTH DEFORMATION AT BS91 CM AT TOP LT OF TAILBOOM.  SUSPECT HEAT DEFORMATION FROM ENGINE EXHAUST.
